Does PHENTERMINE MAKE YOU ITCH?
Question posted by carol owens on 19 Feb 2011
Last updated on 30 October 2022
I'm at a loss and at the end of my rope!
Has anyone experience RANDOM itching while taking Phentermine?
I have been INTENSLY itching as described - ants from underneath my skin - for over 2 years-thinking about it now, POSSIBLY around the same time I started on Phentermine. (Schedule 3-4 months on, 2-3 months off) BUT, it's been randomly, ie, not every day. I've told my endocrinologist (not on meds) and nephrologist about it and both say its not caused by anything I'm taking. Thought maybe stress but discounted that. So... I went to an Allergist as I thought maybe something I was eating caused it. After testing, nope, everything negative!
Recently, I wanted to take a break so I went off Phentermine for over a week. No itching, but chalked it up to not eating the foods I thought were triggers. Last Monday I started taking the Phentermine again. Still no itching UNTIL TODAY (Sunday) about an hour after I took the dose. (FYI: I had nothing to eat in the hours after the dose.) I am going crazy with the itching again!
HAS ANYONE HAD SIMILAR EXPERIENCE OR AM I NUTS?
I was on Adipex for 2 months and was loosing weight. About month 2 I had severe itching and tightness in chest, neck redness. It took 3 weeks to be out of my system after last dose.
I'm sorry you all are going through this also, because I know it is no fun. I have been itching severely bad for the last 6 to 8 months with no answers from my doctor or dermatologist. I feel like I have bugs crawling on me or jumping on my feet and legs and have spent so much money on Pest Control and sprays with no relief. I decided to stop my Phentermine and the days that I don't take it seems as if my itching is about 90% better if not 100 percent on some days. So I'm assuming that it is the Phentermine causing it. I have been absolutely miserable and my doctor even prescribed me an antipsychotic Med because he keeps telling me that there is nothing wrong with my skin and I do not have bugs. But man it feels like it. I guess what I'm trying to say is if you are taking Phentermine and having itching consult your doctor on how to taper off and see if it improves. I'm trying to stay hopeful that mine will resolve itself as well
No, never had issues. But with anything its different per person.
It’s unheard of from what I have been told from my doctor. But since taking this medicine I have been feeling itchy and like tiny insects are constantly landing all over me. I’m going to stop taking for a few days to see if the itchiness subsides. I haven’t switch my detergent or started using any new soaps, my diet as well hasn’t had any changes that I think would affect me. Only new substance has been the medication. Also I don’t have bed bugs or bite marks or a rash. No physical skin changes.
Yes, it definitely makes you itch! I have been taking Phentermine 37.5 for 2 months now. The itching for me started on my lower abdomen leaving sores and now it has started on my neck, chest and underarms. I spoke with the nurse at my clinic that I get my script and she told me she has not heard of anything like this so I'm not really sure what to do about it.
Yes! At first I thought I might be allergic to my laundry detergent since I was itching all over and I have had a similar experience with tide. So I didn't take a pill one day and the itching stopped. I itch like crazy and it causes me to welt up wherever I scratch. Not sure what is going on. But definitely going to be calling my Dr to see if there is something else I can take.
- Phentermine uses and safety info
- Phentermine information for Healthcare Professionals (includes dosage details)
- Side effects of Phentermine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.